MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1C8043
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient receiving chemotherapy infusion of taxol.Taxol infusion finished.Stopped the pump and went to administer next chemotherapy agent of carboplatin.After hanging the medication.I slipped on something wet on the floor.Originally i thought it was water so i picked up the large liquid spill with a chux pad.Then i could smell a chemical smell.At this time the patient went to go to the bathroom, and she was wet all over the right side of her pant, and jackets.The taxol had leaked on the patient, and on the floor.Appears to be something wrong with the tubing, causing the chemotherapy spill.

Brand Name
DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
25212 w. illinois route 120
round lake IL 60073
MDR Report Key7613311
Report Number7613311
Device Sequence Number13841842
Product Code FPA
UDI-Device Identifier00085412019994
UDI-Public(01)00085412019994
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2018
Report Date (Section F) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1C8043
Device Catalogue Number1C8043
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer06/12/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHEMOTHERAPY
Date Report Sent to FDA06/12/2018